# SDR 2023F00201

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: General aviation
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 71,906 hours, 27,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 247388
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE, PERFORMED CIDS BITE AND FOUND FAULT "EPSU BATTERY EXIT L"
